Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Chugainova Anna Pavlovna
(recent publications)
| by years | scientific publications | by types |



   2017
1. Anna P. Chugainova, Andrey T. Il'ichev, Andrey G. Kulikovskii, Vladimir A. Shargatov, “Problem of arbitrary discontinuity disintegration for the generalized Hopf equation: selection conditions for a unique solution”, J. Appl. Math., 82:3 (2017), 496, 496-525 , 525 pp.  mathnet  crossref  isi  scopus
2. A. P. Chugainova, “Special discontinuities in nonlinearly elastic media”, Comput. Math. Math. Phys., 57:6 (2017), 1013–1021  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)
3. A. G. Kulikovskii, A. P. Chugainova, “Dlinnye nelineinye volny v anizotropnykh tsilindrakh”, Zh. vychisl. matem. i matem. fiz., 57:7 (2017), 1198–1204  crossref  elib
4. A. Chugaynova, “Special discontinuities in models of continuum mechanics”, Proceedings of the 17th International Conference on Computational and Mathematical Methods in Science and Engineering (Costa Ballena, Rota, Cadiz (Spain) Juliy 4–8, 2017), 2, Almería, 2017, 586–591 Proceedings CMMSE 2017

   2016
5. A. P. Chugainova, V. A. Shargatov, “Stability of discontinuity structures described by a generalized KdV–Burgers equation”, Comput. Math. Math. Phys., 56:2 (2016), 263–277  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)
6. A. G. Kulikovskii, A. P. Chugainova, “Study of discontinuities in solutions of the Prandtl-Reuss elastoplasticity equations”, Comput. Math. Math. Phys., 56:4 (2016), 637–649  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
7. A. G. Kulikovskii, A. P. Chugainova, “A self-similar wave problem in a Prandtl–Reuss elastoplastic medium”, Proc. Steklov Inst. Math., 295 (2016), 179–189  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
8. A. G. Kulikovskii, A. P. Chugainova, V. A. Shargatov, “Uniqueness of self-similar solutions to the Riemann problem for the Hopf equation with complex nonlinearity”, Comput. Math. Math. Phys., 56:7 (2016), 1355–1362  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus (cited: 1)
9. A. T. Il'ichev, A. P. Chugainova, “Spectral stability theory of heteroclinic solutions to the Korteweg–de Vries–Burgers equation with an arbitrary potential”, Proc. Steklov Inst. Math., 295 (2016), 148–157  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus

   2015
10. A. P. Chugainova, V. A. Shargatov, “Stability of nonstationary solutions of the generalized KdV-Burgers equation”, Comput. Math. Math. Phys., 55:2 (2015), 251–263  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
11. A. T. Il'ichev, A. P. Chugainova, V. A. Shargatov, “Spectral stability of special discontinuities”, Dokl. Math., 91:3 (2015), 347–351  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 3)
12. A. G. Kulikovskii, A. P. Chugainova, “Shock Waves in Elastoplastic Media with the Structure Defined by the Stress Relaxation Process”, Proc. Steklov Inst. Math., 289 (2015), 167–182  mathnet  crossref  crossref  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
13. A. G. Kulikovskii, A. P. Chugainova, “Struktura uprugoplasticheskikh udarnykh voln”, KhI Vserossiiskii s'ezd po fundamentalnym problemam teoreticheskoi i prikladnoi mekhaniki, Kazan, 20–24 avgusta 2015 g., Kazanskii (Privolzhskii) federalnyi universitet, Kazan, 2015, 2173–2174  elib
14. A. P. Chugainova, V. A. Shargatov, A. V. Krivosheev, “Ustoichivost nestatsionarnykh reshenii obobschennogo uravneniya Kortevega–de Vriza–Byurgersa”, Nauchnaya sessiya NIYaU MIFI-2015 (Moskva, 16–20 fevralya 2015 g.), Natsionalnyi issledovatelskii yadernyi universitet «MIFI», M., 2015, 239  elib

   2013
15. A. P. Chugainova, “Nonstationary Solutions of a Generalized Korteweg–de Vries–Burgers Equation”, Proc. Steklov Inst. Math., 281 (2013), 204–212  mathnet  mathnet  crossref  crossref  isi (cited: 4)  elib
16. “The overturning of Riemann waves in elastoplastic media with hardening”, J. Appl. Math. Mech., 77:4 (2013), 350–359  mathnet  crossref  isi (cited: 2)  elib  scopus (cited: 3)
17. A. T. Il'ichev, V. V. Kozlov, D. V. Trechshev, A. P. Chugainova, “Andrei Gennad'evich Kulikovskii (on his 80th birthday)”, Russian Math. Surveys, 68:6 (2013), 1145–1155  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib

   2012
18. A. G. Kulikovskii, A. P. Chugainova, “Classical and nonclassical discontinuities and their structures in nonlinear elastic media with dispersion and dissipation”, Proceedings of the Steklov Institute of Mathematics, 276, Suppl. 2 (2012), 1–68  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus; A. G. Kulikovskii, A. P. Chugainova, Klassicheskie i neklassicheskie razryvy i ikh struktury v nelineino-uprugikh sredakh s dispersiei i dissipatsiei, Sovr. probl. matem., 7, MIAN, M., 2007 , 150 pp.  mathnet (cited: 2)  mathnet  crossref  crossref  crossref  zmath  isi  scopus

   2010
19. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, Matematicheskie metody izucheniya razryvnykh reshenii nelineinykh giperbolicheskikh sistem uravnenii, Lekts. kursy NOTs, 16, MIAN, M., 2010 , 122 pp.  mathnet  mathnet (cited: 3)  crossref  crossref  zmath  elib
20. A. G. Kulikovskii, A. P. Chugainova, “O statsionarnoi strukture udarnykh voln v uprugikh sredakh i dielektrikakh”, ZhETF, 137:5 (2010), 973–985  elib (cited: 5)
21. A. G. Kulikovskii, A. P. Chugainova, “Self-similar asymptotics describing nonlinear waves in elastic media with dispersion and dissipation”, Comput. Math. Math. Phys., 50:12 (2010), 2145–2156  mathnet  crossref  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017